# SDR CALA9700562

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULK CARGO COMPARTMENT SKIN CORRODED AT BS 2219, STRINGER 46L TO 47L.  THE SKIN WAS REPAIRED IAW SRM 53-30-03, FIGURE 4B.
